# SDR A6WA201542803

- Difficulty date: June 3, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 30,533 hours, 29,241 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3847, EMER FLOOR LIGHTS INOPERATIVE ROWS 2 - 5.  SECURED CONNECTOR ON EMER LIGHTS FLOOR LEVEL ROWS 2 - 5.  PERFORMED OPERATIONS CHECK IAW AMM 33-51-00-946-001.  OPERATIONS CHECKED GOOD.
